# SDR FDEA202206231538

- Difficulty date: June 23, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 91,641 hours, 21,759 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Part number: AYG73235509
- Part serial: DAC1107
- Condition: Leaking
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: L, O

## Discrepancy

ON APPROACH TO FINAL RKSI RECEIVED LEVEL 1 HYD QTY  LO. CARRIED OUT MISSED APPROACH TO RUN QRH. ON  VECTORS FOR SECOND APPROACH RECEIVED HYD 2 OFF.  ALSO RECEIVED ENG 2 FADEC FAULT (SEPARATE WRI WRITE  UP). RAN QRH. DECLARED EMERGENCY WITH RKSI TOWER  AND EMERGENCY EQUIPMENT LOOKED US OVER AFTER  LANDING. THEN TAXIED TO PARKING.  ***EMERGENCY DECLARED***   REMOVED & REPLACED INBD FLAPS LOCK VALVE (MPN :                        AYG7323-5509 S/N : DAC1732), BLED THE FLAP LOCK V/V                    AND PERFORMED FLAP OPERATION/RANGE OF MOVEMENT                         TEST, THEN ALL TEST PASSED AND NO LEAKAGE NOTED PER                    AMM 27-52-11-4. A/C OK FOR SERVICE.
